# SDR RAIA00604043

- Difficulty date: April 28, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N834HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145269
- Aircraft time: 13,743 hours, 11,865 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Pitch Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 8082 - COS - PITCH TRIM WARNING AND PITCH TRIM BACK-UP INOP.  MAINTENANCE RESET POWER AND OPERATIONAL CHECKED MAIN AND BACK-UP PITCH TRIM AND FOUND TO OPERATE AS REQUIRED.
